Saradha, N. ; Shorey, T. N. (2008) Almost perfect powers in consecutive integers (II) Indagationes Mathematicae, 19 (4). pp. 649-658. ISSN 0019-3577
Full text not available from this repository.
Official URL: http://www.sciencedirect.com/science/article/pii/S...
Related URL: http://dx.doi.org/10.1016/S0019-3577(08)80027-4
Abstract
Let k ≥ 4 be an integer. We find all integers of the form byl where l ≥ 2 and the greatest prime factor of b is at most k (i.e. nearly a perfect power) such that they are also products of k consecutive integers with two terms omitted.
Item Type: | Article |
---|---|
Source: | Copyright of this article belongs to Elsevier Science. |
Keywords: | Arithmetic Progressions; Exponential Diophantine Equations; Generalized Fermat Equations; Modular Methods; Thue Equations |
ID Code: | 67707 |
Deposited On: | 31 Oct 2011 13:29 |
Last Modified: | 31 Oct 2011 13:29 |
Repository Staff Only: item control page